Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 98, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jun 9, 2008, 9:08 AM CDT for McDonald County, Missouri. It took effect at Jun 9, 2008, 11:27 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 9, 2008, 9:08 AM CDT (14:08 UTC)
- In effect from
- Jun 9, 2008, 11:27 PM CDT
- Expired
- Jun 9, 2008, 8:43 PM CDT
- In force
- Issued by
- NWS Springfield, MO
- Flood severity
- Minor
County McDonald County, MO
The radar
The Springfield radar (KSGF), 108 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Elk River (MO) near Tiff City (TIFM7). The gauge peaked at 10.43 ft at Jun 10, 2008, 2:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07189000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KSGF 091408 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 908 AM CDT MON JUN 09 2008 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... ELK RIVER NEAR TIFF CITY AFFECTING MCDONALD COUNTY SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY .HEAVY RAINFALL OVERNIGHT AND THIS MORNING HAS CAUSED RIVER LEVELS TO RISE. MORE HEAVY PRECIPITATION IS EXPECTED THROUGH MONDAY AFTERNOON. THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC119-100208- /O.NEW.KSGF.FL.W.0098.080610T0434Z-080612T0439Z/ /TIFM7.1.ER.080610T0434Z.080610T1800Z.080611T0439Z.NO/ 908 AM CDT MON JUN 09 2008 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE ELK RIVER NEAR TIFF CITY. * FROM THIS EVENING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM MONDAY THE STAGE WAS 6.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 19.8 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING. * IMPACT...AT 20.0 FEET...MODERATE FLOODING BEGINS, WHICH MAINLY AFFECT LOW LYING AREAS, NORTH AND SOUTH OF THE HIGHWAY 43 BRIDGE. IN ADDITION, THE COWSKIN PUBLIC FISHING ACCESS AREA ON THE NORTHEAST SIDE OF THE BRIDGE, BECOMES FLOODED. $$ MOC097-100207- /O.NEW.KSGF.FL.W.0099.080610T0931Z-080612T2236Z/ /CHTM7.1.ER.080610T0931Z.080611T0000Z.080611T2236Z.NO/ 908 AM CDT MON JUN 09 2008 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE SPRING RIVER AT CARTHAGE. * FROM LATE TONIGHT TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM MONDAY THE STAGE WAS 4.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 12.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * IMPACT...AT 14.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE. IN ADDITION, THE LEVEE SYSTEM IS CLOSED DUE TO FLOOD WATERS AFFECTING THE NORTH CENTRAL INDUSTRIAL PART OF CARTHAGE. ALSO, FLOOD WATERS BEGIN TO AFFECT LOW LYING AREAS, AND COUNTY ROADS NORTH AND WEST OF CARTHAGE, ALONG THE SPRING RIVER. IN ADDITION, KELLOGG LAKE PARK IS CLOSED DUE TO FLOOD WATERS. $$ MOC097-100207- /O.NEW.KSGF.FL.W.0100.080609T2334Z-080612T1727Z/ /WCOM7.1.ER.080609T2334Z.080610T0600Z.080611T1727Z.NO/ 908 AM CDT MON JUN 09 2008 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE SPRING RIVER NEAR WACO. * FROM THIS EVENING TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM MONDAY THE STAGE WAS 9.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 21.6 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON. $$
3 follow-up statements
000 WGUS83 KSGF 091740 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1240 PM CDT MON JUN 09 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... ELK RIVER NEAR TIFF CITY AFFECTING MCDONALD COUNTY .HEAVY RAINFALL OVERNIGHT HAS CAUSED RIVER LEVELS TO RISE. HEAVY RAINFALL IS EXPECTED TO CONTINUE THROUGH MONDAY NIGHT. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC119-100840- /O.EXT.KSGF.FL.W.0098.080610T0406Z-080612T0430Z/ /TIFM7.1.ER.080610T0406Z.080610T1200Z.080611T0430Z.NO/ 1240 PM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE ELK RIVER NEAR TIFF CITY. * FROM THIS EVENING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:30 AM MONDAY THE STAGE WAS 7.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 19.7 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING. * IMPACT...AT 20.0 FEET...MODERATE FLOODING BEGINS, WHICH MAINLY AFFECT LOW LYING AREAS, NORTH AND SOUTH OF THE HIGHWAY 43 BRIDGE. IN ADDITION, THE COWSKIN PUBLIC FISHING ACCESS AREA ON THE NORTHEAST SIDE OF THE BRIDGE, BECOMES FLOODED. $$
000 WGUS83 KSGF 092147 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 447 PM CDT MON JUN 09 2008 ...FLOOD WARNINGS CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...KANSAS... ELK RIVER NEAR TIFF CITY AFFECTING MCDONALD COUNTY LITTLE OSAGE RIVER AT FULTON AFFECTING BOURBON COUNTY LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY MARMATON RIVER AT FORT SCOTT AFFECTING BOURBON COUNTY MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY .HEAVY RAINFALL FROM THIS MORNING AND AFTERNOON HAS CAUSED RIVER LEVELS TO RISE. RIVERS WILL CONTINUE TO RISE AS TRIBUTARIES CONTINUE TO DISCHARGE EXCEESIVE RUNOFF THIS EVENING AND OVERNIGHT. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC039-101247- /O.EXT.KSGF.FL.W.0095.000000T0000Z-080612T1500Z/ /CMZM7.2.ER.080609T1426Z.080610T1200Z.080611T1500Z.NO/ 447 PM CDT MON JUN 09 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:45 PM MONDAY THE STAGE WAS 19.1 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.3 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING. $$ MOC119-101246- /O.EXT.KSGF.FL.W.0098.080610T0427Z-080612T0510Z/ /TIFM7.1.ER.080610T0427Z.080610T1800Z.080611T0510Z.NO/ 447 PM CDT MON JUN 09 2008 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ELK RIVER NEAR TIFF CITY. * FROM THIS EVENING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 3:30 PM MONDAY THE STAGE WAS 9.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 19.7 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * IMPACT...AT 20.0 FEET...MODERATE FLOODING BEGINS, WHICH MAINLY AFFECT LOW LYING AREAS, NORTH AND SOUTH OF THE HIGHWAY 43 BRIDGE. IN ADDITION, THE COWSKIN PUBLIC FISHING ACCESS AREA ON THE NORTHEAST SIDE OF THE BRIDGE, BECOMES FLOODED. $$ KSC011-101246- /O.EXT.KSGF.FL.W.0096.000000T0000Z-080611T0648Z/ /FTNK1.1.ER.080609T1925Z.080610T0000Z.080610T0648Z.NO/ 447 PM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE RIVER AT FULTON. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 4:30 PM MONDAY THE STAGE WAS 22.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT. * IMPACT...AT 22.0 FEET...MINOR FLOODING BEGINS AT THE GAGE SITE. FLOOD WATERS MAINLY AFFECT FARMLAND ALONG THE LITTLE OSAGE RIVER BASIN BETWEEN THE GAGE SITE AND HIGHWAY 31 WEST OF FULTON. $$ MOC217-101246- /O.EXT.KSGF.FL.W.0093.000000T0000Z-080613T1912Z/ /HTNM7.1.ER.080609T1254Z.080611T1800Z.080612T1912Z.NO/ 447 PM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE RIVER NEAR HORTON. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 3:45 PM MONDAY THE STAGE WAS 42.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 41.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 42.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EARLY AFTERNOON. $$ KSC011-101246- /O.EXT.KSGF.FL.W.0097.080609T2327Z-080612T0023Z/ /FSKK1.1.ER.080609T2327Z.080610T1200Z.080611T0023Z.NO/ 447 PM CDT MON JUN 09 2008 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER AT FORT SCOTT. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:23 PM MONDAY THE STAGE WAS 36.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 38.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 40.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 40.5 FEET...FLOOD WATERS BEGIN TO IMPACT LOW AREAS ON HAPPY HOLLOW ROAD, MAPLE ROAD AND 2ND STREET NORTH AND WEST OF DOWNTOWN FORT SCOTT. $$ MOC217-101246- /O.EXT.KSGF.FL.W.0094.000000T0000Z-080614T2012Z/ /NVDM7.1.ER.080609T1441Z.080612T0600Z.080613T2012Z.NO/ 447 PM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 3:45 PM MONDAY THE STAGE WAS 21.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. * IMPACT...AT 26.0 FEET...MODERATE FLOODING BEGINS NEAR THE GAGE SITE, WEST OF NEVADA. $$ MOC217-101246- /O.CON.KSGF.FL.W.0091.000000T0000Z-000000T0000Z/ /SCZM7.1.ER.080604T2252Z.080613T0000Z.000000T0000Z.NO/ 447 PM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE OSAGE RIVER NEAR SCHELL CITY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 3:45 PM MONDAY THE STAGE WAS 31.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 30.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.0 FEET BY FRIDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 32.0 FEET...FLOOD WATERS IMPACT ALL LOW LYING AREAS IN THE SCHELL-OSAGE CONSERVATION AREA AND CAUSE SEVERAL COUNTY ROADS, WEST OF SCHELL CITY TO BECOME IMPASSABLE. $$ MOC097-101246- /O.CON.KSGF.FL.W.0099.080610T1145Z-080612T2300Z/ /CHTM7.1.ER.080610T1145Z.080611T0000Z.080611T2300Z.NO/ 447 PM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER AT CARTHAGE. * FROM TUESDAY MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:45 PM MONDAY THE STAGE WAS 5.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 12.3 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. $$ MOC097-101246- /O.EXT.KSGF.FL.W.0100.080609T2343Z-080612T1549Z/ /WCOM7.1.ER.080609T2343Z.080610T0600Z.080611T1549Z.NO/ 447 PM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR WACO. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 4:30 PM MONDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 21.5 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING. $$
000 WGUS83 KSGF 100143 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 843 PM CDT MON JUN 09 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... ELK RIVER NEAR TIFF CITY AFFECTING MCDONALD COUNTY SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KANSAS... MISSOURI... LITTLE OSAGE RIVER AT FULTON AFFECTING BOURBON COUNTY LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY MARMATON RIVER AT FORT SCOTT AFFECTING BOURBON COUNTY MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .HEAVY RAINFALL THIS MORNING AND AFTERNOON HAS CAUSED RIVER LEVELS TO RISE. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC039-101643- /O.CON.KSGF.FL.W.0095.000000T0000Z-080612T1500Z/ /CMZM7.2.ER.080609T1426Z.080610T1200Z.080611T1500Z.NO/ 843 PM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM MONDAY THE STAGE WAS 19.7 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.3 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING. $$ KSC011-101642- /O.CON.KSGF.FL.W.0096.000000T0000Z-080611T0648Z/ /FTNK1.1.ER.080609T1925Z.080610T0600Z.080610T0648Z.NO/ 843 PM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE RIVER AT FULTON. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM MONDAY THE STAGE WAS 22.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * IMPACT...AT 22.0 FEET...MINOR FLOODING BEGINS AT THE GAGE SITE. FLOOD WATERS MAINLY AFFECT FARMLAND ALONG THE LITTLE OSAGE RIVER BASIN BETWEEN THE GAGE SITE AND HIGHWAY 31 WEST OF FULTON. $$ MOC217-101642- /O.CON.KSGF.FL.W.0093.000000T0000Z-080613T1912Z/ /HTNM7.1.ER.080609T1254Z.080611T1800Z.080612T1912Z.NO/ 843 PM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE RIVER NEAR HORTON. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM MONDAY THE STAGE WAS 43.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 41.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 43.0 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EARLY AFTERNOON. $$ KSC011-101642- /O.CON.KSGF.FL.W.0097.000000T0000Z-080612T0023Z/ /FSKK1.1.ER.080609T2241Z.080610T1200Z.080611T0023Z.NO/ 843 PM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER AT FORT SCOTT. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:29 PM MONDAY THE STAGE WAS 38.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 38.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 40.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 40.5 FEET...FLOOD WATERS BEGIN TO IMPACT LOW AREAS ON HAPPY HOLLOW ROAD, MAPLE ROAD AND 2ND STREET NORTH AND WEST OF DOWNTOWN FORT SCOTT. $$ MOC217-101642- /O.CON.KSGF.FL.W.0094.000000T0000Z-080614T2012Z/ /NVDM7.1.ER.080609T1441Z.080612T0600Z.080613T2012Z.NO/ 843 PM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM MONDAY THE STAGE WAS 22.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. * IMPACT...AT 26.0 FEET...MODERATE FLOODING BEGINS NEAR THE GAGE SITE, WEST OF NEVADA. $$ MOC217-101642- /O.CON.KSGF.FL.W.0091.000000T0000Z-000000T0000Z/ /SCZM7.1.ER.080604T2252Z.080613T0000Z.000000T0000Z.NO/ 843 PM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE OSAGE RIVER NEAR SCHELL CITY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM MONDAY THE STAGE WAS 31.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 30.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.0 FEET BY FRIDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 32.0 FEET...FLOOD WATERS IMPACT ALL LOW LYING AREAS IN THE SCHELL-OSAGE CONSERVATION AREA AND CAUSE SEVERAL COUNTY ROADS, WEST OF SCHELL CITY TO BECOME IMPASSABLE. $$ MOC097-101642- /O.EXT.KSGF.FL.W.0100.000000T0000Z-080611T0700Z/ /WCOM7.1.ER.080610T0540Z.080610T0600Z.080610T0700Z.NO/ 843 PM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR WACO. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM MONDAY THE STAGE WAS 17.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MIDNIGHT AND CONTINUE TO RISE TO NEAR 19.1 FEET AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 19.0 FEET...THIS IS THE OFFICIAL FLOOD STAGE FOR THE SPRING RIVER AT WACO, MISSOURI. FLOOD WATERS INUNDATE ROADS ON THE EAST SIDE OF THE BRIDGE, AT THE GAGE SITE. FLOOD WATERS BEGIN TO IMPACT LOW AREAS NEAR GALESBURG, UPSTREAM FROM THE FORECAST POINT AT WACO. IN ADDITION, BLACKBERRY CREEK BECOMES FLOODED DUE TO BACKWATER AFFECTS OF THE SPRING RIVER. $$ MOC097-100213- /O.CAN.KSGF.FL.W.0099.000000T0000Z-080612T2300Z/ /CHTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 843 PM CDT MON JUN 09 2008 THE FLOOD WARNING IS CANCELLED FOR THE SPRING RIVER AT CARTHAGE. * AT 7:45 PM MONDAY THE STAGE WAS 6.3 FEET. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 8.1 FEET TOMORROW EARLY AFTERNOON. $$ MOC119-100213- /O.CAN.KSGF.FL.W.0098.000000T0000Z-080612T0510Z/ /TIFM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 843 PM CDT MON JUN 09 2008 THE FLOOD WARNING IS CANCELLED FOR THE ELK RIVER NEAR TIFF CITY. * AT 7:30 PM MONDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.7 FEET TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:46 AM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 9, 6:46 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 AM CDT MON JUN 9 2008
.UPDATE...
THE POTENTIAL FOR FLOODING REMAINS PRIMARILY FOCUSED ACROSS SOUTHEAST
KANSAS AND FAR SOUTHWEST MISSOURI EARLY THIS MORNING WHERE A STEADY
STREAM OF 40-45 DBZ ECHOES CONTINUE. ALSO A BAND OF DEEPER
CONVECTION WAS PUSHING ACROSS FAR SOUTHWEST MISSOURI AND NORTHWEST
ARKANSAS. PRECIPITABLE WATER VALUES APPROACHING 2 INCHES AND 850
MB DEWPOINTS NEAR 16 DEGREES C WERE RESULTING IN VERY EFFICIENT
RAINFALL RATES. THE AXIS OF STRONG 850 MOISTURE CONVERGENCE AND
250 MB DIVERGENCE THAT HAS REMAINED IN PLACE OVERNIGHT WILL
GRADUALLY SHIFT EAST THIS MORNING AS A MID LEVEL SHORTWAVE TRACKS
ACROSS THE PLAINS AND THE LOW LEVEL JET VEERS. THIS SHOULD ALLOW
THE SHIELD OF RAIN AND EMBEDDED CONVECTION TO SPREAD EAST INTO THE
OZARKS.
FOSTER
&&
.DISCUSSION...
THE LINEAR CONVECTIVE COMPLEX THAT ENTERED THE AREA SUNDAY EVENING
HAD WEAKENED CONSIDERABLY WITH LEADING OUTFLOW BOUNDARY MAKING ITS
WAY INTO SOUTH CENTRAL MISSOURI AT 08Z. WIDESPREAD SHOWERS AND
EMBEDDED THUNDER PERSISTED FROM NORTHERN OKLAHOMA INTO NORTHERN
ILLINOIS ALONG A SAGGING COLD FRONT.
THE FRONT WILL CONTINUE ITS SLOW PUSH TO THE SOUTHEAST TODAY AS
THE FLOW ALOFT REMAINS NEARLY PARALLEL TO THE FRONTAL POSITION. THE
REGION REMAIN IN THE ENTRANCE REGION OF THE 250 MB JET WHICH WILL
PROVIDE A STEADY SOURCE FOR SYNOPTIC SCALE LIFT ALONG AND BEHIND
THE FRONT. THE RESULT WILL BE WIDESPREAD SHOWERS AND THUNDERSTORMS.
THE POTENTIAL FOR HEAVY RAINFALL AND LOCALIZED FLOODING WILL
CONTINUE AS PRECIPITABLE WATER VALUES NEAR 1.75 AND 850 MB
DEWPOINTS NEAR 16 DEGREES C SUPPORT VERY EFFICIENT RAINFALL RATES.
IT APPEARS THE GREATEST RISK FOR FLOODING WILL BE ACROSS THE
SOUTHEAST KANSAS INTO SOUTHWEST MISSOURI WHERE UPPER DIVERGENCE
AND 925-820MB MASS CONVERGENCE WILL BE MAXIMIZED THROUGH AT LEAST
THE MORNING HOURS. WILL ALSO HAVE TO WATCH FOR TRAINING CONVECTION
DEVELOPING FROM NORTHERN OKLAHOMA INTO NORTHWEST ARKANSAS
AFFECTING FAR SOUTHWEST MISSOURI. NO CHANGES ARE PLANNED ON THE
EXISTING FLASH FLOOD WATCH.
UNCERTAINTY EXIST TO THE DEGREE OF DESTABILIZATION THAT WILL OCCUR
TODAY DUE TO ONGOING PRECIPITATION. IT APPEARS THE EASTERN OZARKS
STAND THE BEST CHANCE TO RECEIVE MORE SUN AND REMAIN TO THE EAST
OF THE RAIN COOLED AIRMASS. IF SUFFICIENT HEATING OCCURS SURFACE
CAPES COULD APPROACH 2500 J/KG ACROSS SOUTH CENTRAL MISSOURI. THIS
ALONG WITH AMPLE DEEP LAYERED SHEAR WILL SUPPORT ISOLATED SEVERE
STORMS WITH DAMAGING WINDS THE PRIMARY THREAT.
THE FRONT WILL MAKES IT WAY ACROSS THE OZARKS TONIGHT AS A MID
LEVEL SHORTWAVE TRACKS INTO THE REGION. SHOWERS AND SOME THUNDER
WILL GRADUALLY DECREASE FROM THE WEST. ENOUGH CLEARING WILL LIKELY
TAKE PLACE ACROSS SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI TO
SUPPORT THE FORMATION OF FOG LATE TONIGHT.
IT LOOKS LIKE A COUPLE OF DAY DAYS COMING UP FOR THE OZARKS
TUESDAY AND WEDNESDAY BUT PROBABLY NO MORE THAN THAT. SOME CONCERN
FOR NOCTURNAL CONVECTION TUESDAY NIGHT ACROSS THE EASTERN PLAINS
BUT IT APPEARS THIS WILL LIKELY REMAIN TO OUR NORTHWEST.
TEMPERATURES WILL BE SEASONAL LEVELS.
THE NEXT CHANCE FOR RAIN WILL ARRIVE LATE THURSDAY AND FRIDAY AS
ANOTHER FRONT DROPS INTO THE AREA.
&&
.AVIATION...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL AFFECT THE SPRINGFIELD
AND JOPLIN TERMINAL AREAS TODAY. MVFR VISIBILITIES AND CEILINGS
WILL OCCUR THE AREAS OF PRECIPITATION WITH LOCALIZED IFR
CONDITIONS IN THE HEAVIER SHOWERS. LITTLE IMPROVEMENT IN FLIGHT
CONDITIONS IS EXPECTED THROUGH THIS EVENING. SURFACE WINDS WILL
GRADUALLY SHIFT TO THE WEST THEN NORTHWEST DURING THE AS A FRONT
SINKS ACROSS THE REGION. CLEARING WILL TAKE PLACE LATE TONIGHT BUT
CONDITIONS WILL LIKELY BECOME FAVORABLE FOR AREAS OF FOG. VFR
CONDITIONS ARE EXPECTED TUESDAY.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MOZ055>058-066>071-
077>082-088>096-101>105.
KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 9, 5:35 AM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 535 AM CDT MON JUN 9 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 535 AM CDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: WIDESPREAD THUNDERSTORMS AND HEAVY RAINFALL PRODUCING LOCALIZED FLASH FLOODING. ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND NICKEL SIZE HAIL. AREAS AFFECTED AND TIMING: HEAVY RAIN WILL OVERSPREAD THE OUTLOOK AREA TODAY. THE GREATEST RISK OF FLOODING WILL OCCUR WEST OF A BRANSON TO CAMDENTON LINE. A FEW SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON ACROSS SOUTH CENTRAL MISSOURI...OR EAST OF A LINE FROM BRANSON TO ROLLA. DISCUSSION: A SLOW MOVING COLD FRONT WILL INTERACT WITH A VERY MOIST AIRMASS TO PRODUCE HEAVY RAINFALL AND LOCALIZED FLOODING. THE HEAVIEST RAIN AND GREATEST RISK OF FLASH FLOODING WILL AFFECT AREAS WEST OF A BRANSON TO CAMDENTON LINE. THE RISK OF SEVERE THUNDERSTORMS IS SOMEWHAT UNCERTAIN AS CLOUD COVER AND PRECIPITATION MAY LIMIT INSTABILITY. SOUTH CENTRAL MISSOURI HAS THE GREATEST CHANCE TO BECOME UNSTABLE ENOUGH FOR SEVERE THUNDERSTORM DEVELOPMENT THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FLOODING OF LARGER RIVERS AS WELL AS LOW WATER CROSSINGS WILL LIKELY BE ONGOING TUESDAY AND WEDNESDAY. ADDITIONAL CHANCES FOR STRONG TO SEVERE THUNDERSTORMS WILL OCCUR LATE THURSDAY AND FRIDAY AS A STRONG STORM SYSTEM MOVES THROUGH THE PLAINS. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED THROUGH TONIGHT. HOWEVER SPOTTERS AND EMERGENCY MANAGEMENT ARE ENCOURAGED TO RELAY HEAVY RAINFALL AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jun 9, 4:10 AM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 AM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 9 W GIRARD 37.51N 95.00W
06/08/2008 E70.00 MPH CRAWFORD KS EMERGENCY MNGR
GRAIN BIN DEMOLISHED. WINDS ESTIMATED AT 70 MPH.
1002 PM TSTM WND GST APPLETON CITY 38.19N 94.03W
06/08/2008 E50.00 MPH ST. CLAIR MO LAW ENFORCEMENT
WINDS ESTIMATED SOMEWHERE BETWEEN 40 AND 60 MPH. WIND
COMPLETELY CEASED SHORTLY AFTER THE GUST.
1015 PM TSTM WND GST WARSAW 38.24N 93.38W
06/08/2008 E50.00 MPH BENTON MO LAW ENFORCEMENT
1019 PM TSTM WND GST LINCOLN 38.39N 93.33W
06/08/2008 E50.00 MPH BENTON MO TRAINED SPOTTER
1025 PM TSTM WND GST LINCOLN 38.39N 93.33W
06/08/2008 E60.00 MPH BENTON MO LAW ENFORCEMENT
WIND GUST ESTIMATED AT 60 MPH. POWER TO THE CITY HAS BEEN
KNOCKED OUT.
1025 PM TSTM WND DMG COLE CAMP 38.46N 93.20W
06/08/2008 BENTON MO LAW ENFORCEMENT
LARGE TREE BLOWN DOWN AND WINDOW BLOWN OUT OF A HOUSE.
1046 PM TSTM WND GST 10 E NEVADA 37.84N 94.17W
06/08/2008 E70.00 MPH VERNON MO TRAINED SPOTTER
ESTIMATED 70 MPH WINDS HIT A TRUCK FROM THE SIDE AND
LIFTED TWO WHEELS OFF OF THE GROUND.
&&
ANGLELocal storm report, Jun 9, 8:22 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
822 AM CDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD DEVON 37.92N 94.82W
06/09/2008 BOURBON KS TRAINED SPOTTER
FLOODING OF LOW LYING AREAS. 2.10 INCHES OF RAIN
MEASURED AT DEVON.
&&
BARJENBRUCHLocal storm report, Jun 9, 8:39 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
839 AM CDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD LAMAR 37.49N 94.28W
06/09/2008 BARTON MO LAW ENFORCEMENT
MUDDY CREEK JUST BEGINNING TO COME OUT OF ITS BANKS AT
LAMAR
&&
BARJENBRUCHLocal storm report, Jun 9, 8:51 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
851 AM CDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD 9 E SCHELL CITY 38.02N 93.95W
06/09/2008 ST. CLAIR MO EMERGENCY MNGR
LOW WATER CROSSINGS FLOODED THROUGHOUT THE COUNTY
INCLUDING BB HIGHWAY EAST OF H HIGHWAY...AS WELL AS IN
THE ICONIUM AREA.
&&
BARJENBRUCHLocal storm report, Jun 9, 8:54 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 AM CDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD PITTSBURG 37.41N 94.70W
06/09/2008 CRAWFORD KS EMERGENCY MNGR
LOW WATER CROSSINGS FLOODED THROUGHOUT THE
COUNTY...PREDOMINANTLY IN THE PITTSBURG AREA.
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:09 PM CDT | River Flood Warning | SGF | Vernon | 9 days |
| Jun 8, 8:09 PM CDT | River Flood Warning | SGF | Vernon | 9 days |
| Jun 8, 8:09 PM CDT | River Flood Warning | SGF | Cedar | 64 hr |
| Jun 8, 10:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Miller, Morgan | 55 min |
| Jun 8, 10:08 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 67 min |
| Jun 8, 10:10 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Jun 8, 10:15 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 60 min |
| Jun 8, 10:40 PM CDT | Flash Flood Warning | SGF | St. Clair | 6 hr |
| Jun 8, 10:56 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan | 32 min |
| Jun 9, 2:32 AM CDT | Flash Flood Warning | SGF | Barton, Jasper, McDonald, Newton, St. Clair, Vernon | 7 hr |
| Jun 9, 9:08 AM CDT | River Flood Warning | SGF | Jasper | 30 hr |
| Jun 9, 9:08 AM CDT | River Flood Warning | SGF | Jasper | 12 hr |
| Jun 9, 9:56 AM CDT | Areal Flood Warning | SGF | Barton, Jasper, McDonald, Newton, St. Clair, Vernon | 48 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.